# SDR SWIA202157245

- Difficulty date: April 4, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 39,303 hours, 35,236 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Crushed
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

D:GEAR DISAGREE WARNING MESSAGE ON APPROACH (RIGHT MAIN GEAR), LANDING GEAR LEVER WAS SELECTED UP IN THE GO-AROUND. COMPLIED WITH QRH, ALL LANDING GEAR EXTENDED NORMALLY ON SECOND ATTEMPT. / C: MEL 32-30-1 / CAT A DUE WITHIN 1 FLIGHT DAY FROM 04/04/2021 / CAT II NOT AUTHORIZED!!! / GEAR DISAGREE WARNING MESSAGE ON APPROACH (RIGHT MAIN GEAR), LANDING GEAR LEVER WAS SELECTED UP IN THE GO-AROUND. COMPLIED WITH QRH, ALL LANDING GEAR EXTENDED NORMALLY ON SECOND ATTEMPT.      (FLIGHT 4317 - FILED CLOSED)     APR 04, 2021  STATION: MQT--DEFERRED LANDING GEAR RETRACTION SYS PER MEL 32-30-1. MX ACTION COMPLIED WITH AND PLACARDS INSTALLED.  / CAT II DOWNGRADED  / APR 05, 2021  STATION: DTW -- INTEROGATED THE PSEU ON MEMORY MODE PER FIM 32-60-05 AND FOUND NO FAULTS RECORDED. PERFORMED AN EXTENSION AND RETRACTION TEST OF THE MLG SYSTEM ON SINGLE AND DUAL PUMP PER CRJ 200 AMM 32-30-00. PERFORMED A VISUAL INSPECTION OF THE RH MLG INBD HARNESS AND FOUND THE SHIELDING TO BE CRUSHED. REMOVED AND REPLACED RH MLG INBD ELECTRICAL HARNESS ASSEMBLY IN REF TO CRJ 200 AMM 32-61-20. OPS CHECK GOOD, NO DEFECTS NOTED.  / COMPLIED WITH TASK CARD 34-220-1008-SKY CAT II RETURN TO SERVICE.
